Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A characterization of $Q$-domains


Author: Robert L. Pendleton
Journal: Bull. Amer. Math. Soc. 72 (1966), 499-500
DOI: https://doi.org/10.1090/S0002-9904-1966-11514-8
MathSciNet review: 0190164
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki, Algèbre commutative, Hermann, Paris, 1965, Chapitre 7. MR 260715
  • 2. E. D. Davis, Overrings of commutative rings. II, Trans. Amer. Math. Soc. 110 (1964), 196-212. MR 156868
  • 3. R. Gilmer and J. Ohm, Integral domains with quotient overrings, Math. Ann. 153 (1964), 97-103. MR 159835
  • 4. O. Zariski and P. Samuel, Commutative algebra, Vol. I, Van Nostrand, Princeton, N. J., 1958. MR 90581


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11514-8

American Mathematical Society